# SDR SWAA2014062529394

- Difficulty date: June 17, 2014
- Submitted: June 26, 2014
- Operation: Air carrier
- Aircraft: N650SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27720
- Aircraft time: 53,799 hours, 42,733 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C22909
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP BROKEN AT BS 500C, STRINGER 3R.  R & R CLIP IAW SRM & DWG.
